Dancer, Kaffy recounts near-death experience after taking drugs

0

Dancer Kaffy recounts near-death experience after taking drugs

Nigerian dancer, Kafayat Shafau, popularly known as Kaffy has shared her near-death experience after taking a medication she was allergic to.

In a post shared on Instagram, the celebrity dancer expressed gratitude to her fans and friends for the rapid response, while advising them to be careful with any drug they are given.

According to her, her lungs were collapsing, eyes changing colors, belly swelling, and taking breath felt like she was slipping into a dangerous sleep after the effect of the drug kicked in.

“I’m grateful for life today! I was near-death. Please be careful with any drug you are given. You could be lethargically allergic without knowing.

“Lungs collapsing, eyes changing color, belly swelling, taking breathe feeling like, I was slipping into the dangerous sleep.

“But mercy said no! Thank you God for yet another chance. A lot don’t make it through these avoidable deaths. I am not better than them.

“Thank you all for your prayers and calls. I am grateful for the love that surrounded me,” she wrote.

LEAVE A REPLY

Please enter your comment!
Please enter your name here

This site uses Akismet to reduce spam. Learn how your comment data is processed.